The University of Southampton
University of Southampton Institutional Repository

Homological finiteness conditions for modules over strongly group-graded rings

Homological finiteness conditions for modules over strongly group-graded rings
Homological finiteness conditions for modules over strongly group-graded rings
0305-0041
43-54
Cornick, Jonathan
ac6da931-5c5a-4e49-82e1-81711e06110d
Kropholler, Peter H.
0a2b4a66-9f0d-4c52-8541-3e4b2214b9f4
Cornick, Jonathan
ac6da931-5c5a-4e49-82e1-81711e06110d
Kropholler, Peter H.
0a2b4a66-9f0d-4c52-8541-3e4b2214b9f4

Cornick, Jonathan and Kropholler, Peter H. (1996) Homological finiteness conditions for modules over strongly group-graded rings. Mathematical Proceedings of the Cambridge Philosophical Society, 120 (1), 43-54. (doi:10.1017/S030500410007465X).

Record type: Article

Full text not available from this repository.

More information

Published date: 1996
Organisations: Mathematical Sciences

Identifiers

Local EPrints ID: 349601
URI: https://eprints.soton.ac.uk/id/eprint/349601
ISSN: 0305-0041
PURE UUID: ab05bd9e-c833-4f0a-aa6c-39b5ad50e1d6
ORCID for Peter H. Kropholler: ORCID iD orcid.org/0000-0001-5460-1512

Catalogue record

Date deposited: 11 Mar 2013 14:42
Last modified: 10 Sep 2019 00:36

Export record

Altmetrics

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×